On quasi generic covers of the projective plane
- Авторлар: Kulikov V.S.1
-
Мекемелер:
- Steklov Mathematical Institute of Russian Academy of Sciences
- Шығарылым: Том 215, № 2 (2024)
- Беттер: 73-102
- Бөлім: Articles
- URL: https://bakhtiniada.ru/0368-8666/article/view/251799
- DOI: https://doi.org/10.4213/sm9894
- ID: 251799
Дәйексөз келтіру
Аннотация
The Chisini Theorem for almost generic covers of the projective plane, whose proof is contained in the article “A Chisini Theorem for almost generic covers of the projective plane” (Sb. Math. 213:3 (2022), 341–356}), is generalized to the case of quasi-generic covers of the projective plane branched in curves with ADE-singularities.
Негізгі сөздер
Авторлар туралы
Victor Kulikov
Steklov Mathematical Institute of Russian Academy of Sciences
Хат алмасуға жауапты Автор.
Email: kulikov@mi-ras.ru
Scopus Author ID: 35617085300
ResearcherId: Q-5084-2016
Doctor of physico-mathematical sciences, Professor
Әдебиет тізімі
- W. Barth, C. Peters, A. Van de Ven, Compact complex surfaces, Ergeb. Math. Grenzgeb. (3), 4, Springer-Verlag, Berlin, 1984, x+304 pp.
- O. Chisini, “Sulla identita birazionale delle funzioni algebriche di due variabili dotate di una medesima curva di diramazione”, Ist. Lombardo Sci. Lett. Cl. Sci. Mat. Nat. Rend. (3), 8/77 (1944), 339–356
- C. Ciliberto, F. Flamini, “On the branch curve of a general projection of a surface to a plane”, Trans. Amer. Math. Soc., 363:7 (2011), 3457–3471
- H. Grauert, R. Remmert, “Komplexe Räume”, Math. Ann., 136 (1958), 245–318
- Вик. С. Куликов, “О гипотезе Кизини”, Изв. РАН. Сер. матем., 63:6 (1999), 83–116
- Вик. С. Куликов, “Обобщенная гипотеза Кизини”, Теория чисел, алгебра и алгебраическая геометрия, Сборник статей. К 80-летию со дня рождения академика Игоря Ростиславовича Шафаревича, Труды МИАН, 241, Наука, МАИК «Наука/Интерпериодика», М., 2003, 122–131
- Вик. С. Куликов, “Кривые Гурвица”, УМН, 62:6(378) (2007), 3–86
- Вик. С. Куликов, “О гипотезе Кизини. II”, Изв. РАН. Сер. матем., 72:5 (2008), 63–76
- Вик. С. Куликов, “Дуализирующие накрытия плоскости”, Изв. РАН. Сер. матем., 79:5 (2015), 163–192
- Vik. S. Kulikov, “A remark on classical Plüecker's formulae”, Ann. Fac. Sci. Toulouse Math. (6), 25:5 (2016), 959–967
- Вик. С. Куликов, “О ростках конечных морфизмов гладких поверхностей”, Алгебра, теория чисел и алгебраическая геометрия, Сборник статей. Посвящается памяти академика Игоря Ростиславовича Шафаревича, Труды МИАН, 307, МИАН, М., 2019, 100–131
- Vik. S. Kulikov, “On the almost generic covers of the projective plane”, Pure Appl. Math. Q., 16:4 (2020), 1067–1082
- Вик. С. Куликов, “О жестких ростках конечных морфизмов гладких поверхностей”, Матем. сб., 211:10 (2020), 3–31
- Вик. С. Куликов, “Теорема Кизини для почти общих накрытий проективной плоскости”, Матем. сб., 213:3 (2022), 64–80
- С. Ю. Немировский, “К теореме Куликова о гипотезе Кизини”, Изв. РАН. Сер. матем., 65:1 (2001), 77–80
- K. Stein, “Analytische Zerlegungen komplexer Räume”, Math. Ann., 132 (1956), 63–93
- J. M. Wahl, “Equisingular deformations of plane algebroid curves”, Trans. Amer. Math. Soc., 193 (1974), 143–170
- O. Zariski, “Studies in equisingularity. I. Equivalent singularities of plane algebroid curves”, Amer. J. Math., 87:2 (1965), 507–536
Қосымша файлдар
